Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: clear ejaculate


 vpeter - Thu Jul 07, 2005 2:44 pm

I'm taking Finisteride for hairloss for ablout 2 months and i've noticed my ejaculation has turned clear. Does this mean I',m infertile?
 Shannon Morgan, CMA - Thu Jul 07, 2005 5:22 pm

User avatar Did it just recently become clear? Finasteride can lower the sperm volume in semen in a very small percentage of men who take it. It is not permanent, it will return to normal some time after stopping.

You should see your doctor about this just to make sure that is the reason.
 vpeter - Fri Jul 08, 2005 5:04 am

Yes it happenend about 4 weeks after taking it, will it stop on it's own or should I stop taking finesteride?
 Shannon Morgan, CMA - Fri Jul 08, 2005 7:28 am

User avatar As long as you take it, it will continue. It may not resolve itself immediately upon discontinuing; it can take a few weeks to a few months.
 vpeter - Fri Jul 08, 2005 11:38 am

Just dropping a note to say THANK YOU especially for your promptness Thanks
 Shannon Morgan, CMA - Fri Jul 08, 2005 11:56 am

User avatar You're welcome!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us